Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 27, 2011, 11:47 PM CST for Crawford County, Missouri. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2011, 11:47 PM CST (05:47 UTC)
- Expired
- Feb 28, 2011, 12:08 AM CST
- In force
- 21 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Crawford County, MO
The radar
The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 9:40 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
708 WUUS53 KLSX 280547 SVRLSX MOC055-280630- /O.NEW.KLSX.SV.W.0010.110228T0547Z-110228T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1147 PM CST SUN FEB 27 2011 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAWFORD COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 1230 AM CST * AT 1144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF CHERRYVILLE...OR 12 MILES SOUTHWEST OF STEELVILLE... AND MOVING EAST AT 65 MPH. * LOCATIONS IMPACTED INCLUDE... CUBA...STEELVILLE...BOURBON...CHERRYVILLE...LEASBURG AND DAVISVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3779 9151 3807 9154 3820 9110 3776 9111 TIME...MOT...LOC 0547Z 253DEG 58KT 3785 9143 WIND...HAIL 70MPH 1.00IN $$ GKS
2 follow-up statements
620 WWUS53 KLSX 280600 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1200 AM CST MON FEB 28 2011 MOC055-280630- /O.CON.KLSX.SV.W.0010.000000T0000Z-110228T0630Z/ CRAWFORD MO- 1200 AM CST MON FEB 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD COUNTY UNTIL 1230 AM CST... AT 1157 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CHERRYVILLE...OR 9 MILES SOUTHEAST OF STEELVILLE...MOVING EAST AT 65 MPH. LOCATIONS IMPACTED INCLUDE... DAVISVILLE AND RURAL AREAS OF EASTERN CRAWFORD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3779 9151 3807 9154 3820 9110 3776 9111 TIME...MOT...LOC 0559Z 259DEG 60KT 3789 9118 WIND...HAIL 70MPH 1.00IN $$ GKS
389 WWUS53 KLSX 280608 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1208 AM CST MON FEB 28 2011 MOC055-280618- /O.CAN.KLSX.SV.W.0010.000000T0000Z-110228T0630Z/ CRAWFORD MO- 1208 AM CST MON FEB 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA INTO WASHINGTON COUNTY MISSOURI. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM. LAT...LON 3779 9151 3807 9154 3820 9110 3776 9111 TIME...MOT...LOC 0608Z 259DEG 60KT 3792 9099 $$ GKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 9:35 PM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 27, 9:35 PM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CST SUN FEB 27 2011
.UPDATE...
/935 PM CST SUN FEB 27 2011/
THE MOST DIFFICULT PART OF THE AFTERNOON PACKAGE TODAY WAS TO
FIGURE OUT EXACTLY HOW THE SYSTEM WAS GOING TO WIND DOWN AND
TRANSITION TO PCPN ASSOCIATED IMMEDIATELY AHEAD OF THE H500 TROF
AXIS.
MODELS CONTINUE TO SUGGEST THAT THE SWATH OF PCPN OVER CNTRL/WRN
MO WILL CONTINUE TO PLOW E THRU THE FA AND HAVE UPDATED POPS
OVERNIGHT ACCORDINGLY. SVR THREAT WILL CONTINUE AS THIS MOVES
THRU.
MODELS ALSO CONTINUE TO HINT AT A MORE SRN DEPICTION OF
DEFORMATION ZONE PCPN WITH A TROF AXIS NOT AS SHARPLY DEFINED AS
PREVIOUSLY INDICATED. HAVE ADJUSTED POPS FOR MONDAY MORNING AS
WELL...AND WHILE THIS WILL REDUCE THE WINTRY PCPN IN THE NRN FA...
WE ARE NOW LOOKING AT IT BEING SHIFTED INTO THE STL METRO AREA.
THIS ALSO GOES ALONG WITH CURRENT ANALYSIS SHOWING AN EARLIER CD
FROPA WHICH WOULD ALSO SUPPORT A MORE SLY SOLUTION. FZRA SHOULD BE
LIMITED TO THE EXTREME NRN EDGE OF THE PCPN AS SFC TEMPS WILL BE
SLOW TO FALL IN AREAS ALREADY NEAR 32F. IT IS ONLY WHEN WARM WEDGE
BEGINS TO ERODE MONDAY MORNING THAT BETTER CHCS FOR WINTRY PCPN
BEGIN TO APPEAR BUT ANY ACCUMS WILL BE LIMITED WITH TEMPS AOA
32F...AND FOR NOW HAVE AMOUNTS OF AN INCH OR LESS.
TES
&&
.DISCUSSION...
/345 PM CST SUN FEB 27 2011/
THERE BE A PLETHORA OF WX HAZARDS TO DEAL WITH OVER THE NEXT 24HRS.
FIRST WILL BE THE SVR WX THREAT. A STRENGTHENING FRONTAL ZONE FROM
JUST S OF KPPQ TO KMYJ WILL REMAIN QUASI-STATIONARY THRU THE EVENING
HRS BEFORE MAKING ITS FINAL PUSH SEWD THRU THE FA. STEEP MID LEVEL
LAPSE RATES...ONLY KEPT AT BAY BY A STOUT CAP...BUT THAT WILL NOT BE
MUCH OF AN ISSUE SOON AS DEEP LIFT FROM A STRONG SHORTWAVE LIFTS
THIS LAYER AND REMOVES THE CAP. THIS SHOULD BE ALL COMING TOGETHER
AROUND 00Z AND WILL CONTINUE THRU THE EVENING AND INTO THE EARLY
OVERNIGHT. FOR MOST AREAS IN THE NRN FA...ROUGHLY N OF I-70...THE
PRIMARY THREAT WILL BE LARGE HAIL WITH A BRIEF SPINUP TORNADO
POSSIBLE WITH ANY SUPERCELLS THAT CROSS THE LO LEVEL FRONTAL ZONE.
FOR THE I-70 CORRIDOR AND AREAS S...A GREATER THREAT FOR DAMAGING
WINDS WILL EXIST TO ACCOMPANY THE LARGE HAIL...AS WELL AS TORNADOES.
THE MODELS STILL HAVE SOME ISSUES WITH EXACT STRUCTURE OF THE
SYSTEM...BUT MOST AGREE THAT A SEPARATION OF PCPN AREAS WILL OCCUR
WITH THE NRN AREA EVOLVING INTO LESS THUNDER AND MORE STRATIFORM
RAIN WITH TIME THIS EVENING AND WILL TEND TO BE A MORE STEADY ZONE
OF PCPN. THE SRN AREA WILL LIKELY GO THRU THE STL METRO AREA AND
AREAS TO THE S AND E...AND WILL BE THE PRIMARY SVR WX THREAT ZONE
WITH THIS SYSTEM. A DRY SLOT IS ULTIMATELY EXPECTED TO PUNCH THRU
LATE THIS EVENING AND EARLY OVERNIGHT AND WIND DOWN THE SVR THREAT
SIGNIFICANTLY.
ANOTHER HAZARD WILL BE FLOODING...AND AN AREAL FLOOD WATCH WAS
ISSUED EARLIER THIS AFTN FOR THE NRN FA TO ADDRESS SMALL CREEKS AND
STREAMS RUNNING OUT OF BANKFULL WITH THE EXPECTED INCH OR SO OF
RAINFALL THAT IS EXPECTED...IN ADDITION TO THE MELTING SNOW PACK AND
ALREADY SATURATED GROUND AND/OR STILL SOMEWHAT FROZEN GROUND
DEPENDING ON EXACTLY WHERE.
YET ANOTHER HAZARD IS DENSE FOG. THIS HAS FORMED WHERE MUCH HIGHER
DWPTS WITH FRONTAL ZONE HAVE INTERSECTED THE REMNANT SNOW PACK AND
PERSISTENT STRATUS TO CREATE A REGION OF POOR VSBYS. BELIEVE THIS
WILL PERSIST UNTIL THE FRONTAL ZONE BEGINS TO MAKE A GO TO THE
SOUTHEAST LATE THIS EVENING OR EARLY OVERNIGHT. DENSE FOG ADVISORY
HAS BEEN ISSUED.
AND FINALLY...SOME WINTRY WX IS EXPECTED AS THE SYSTEM PULLS OUT.
SOME IMPRESSIVE TEMP GRADIENTS EXIST ACROSS MO THANKS TO THIS
FRONTAL ZONE...FROM LOWER 30S JUST N OF IT TO NEAR 70 TO THE S. THIS
COLDER AIR WILL EXPAND SWD...BUT NOT TOO CONFIDENT THE COLD AIR WILL
GET MUCH STRONGER THAN WHAT IS ALREADY THERE AS IT APPEARS TO BE
TAPPED OUT. BELIEVE THE REGION OF LOW-MID 30S TEMPS WILL EXPAND SEWD
WITH THE ADVANCING FRONTAL ZONE LATER TONIGHT AND MONDAY AND THIS
WILL RESULT IN THE LEFTOVER PCPN CHANGING OVER TO SLEET OR SNOW AS
THE WARM WEDGE OF AIR ALOFT ERODES. SOME FZRA POSSIBLE...BUT BELIEVE
THE LACK OF A LARGE AREA OF SUB-FRZG TEMPS WILL LARGELY PRECLUDE
THAT BUT WILL MONITOR CLOSELY THIS EVENING. INITIAL SNOW ACCUMS WITH
SOME SLEET COULD BE NEAR AN INCH WHEN IT ENDS BY LATE MONDAY
MORNING.
DRY WX AND CLEAR SKIES WILL THEN TAKE HOLD FOR MONDAY NIGHT THRU
WEDNESDAY WITH NEAR OR SLIGHTLY ABOVE AVERAGE TEMPS. ANOTHER CDFNT
FOR TUESDAY NIGHT BUT THIS SHOULD PASS THRU WITH LITTLE FANFARE.
FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...ZONAL H500 FLOW
WILL GIVE WAY TO A STRONG SHORTWAVE HEADING INTO NEXT WEEKEND...BUT
THE 00Z/06Z MODELS ARE IN SHARP DISAGREEMENT ON HOW TO HANDLE IT AS
IT MOVES INTO THE CNTRL AND ERN CONUS. THE ECMWF WANTS TO CUT THIS
SYSTEM OFF AND SLOW IT DOWN AND DEEPEN IT OVER THE LOWER MS VALLEY
AND RESULT IN A PROLONGED PCPN EVENT FROM FRIDAY THRU THE END OF THE
PERIOD AT LEAST. THE GFS WANTS TO KEEP THINGS MORE PROGRESSIVE...
WHILE SLOWING DOWN THE TRANSLATIONAL SPEED SOME AND RESULT IN A PCPN
EVENT FROM FRIDAY UNTIL SATURDAY. PREFER THE GFS SOLUTION FOR NOW AS
IT HAS BETTER CONTINUITY AND ACKNOWLEDGES THE NEED TO SLOW THE
TIMING DOWN SOME IF THE SHORTWAVE DIGS AS DEEP AS NOW APPEARS IT
MIGHT...AND SO HAVE PUSHED THE CHANCES FOR RAIN BACK A BIT BUT KEPT
SUNDAY DRY. AT OR SLIGHTLY ABOVE AVERAGE TEMPS WILL ACCOMPANY THE
ZONAL FLOW AT THE BEGINNING OF THE PERIOD...BUT WILL BE CUT BACK TO
BELOW AVERAGE IN THE SECOND HALF OF THE PERIOD GIVEN EXPECTED CLOUDS
AND RAIN AND CDFNT MOVING THRU.
TES
&&
.AVIATION...
/550 PM CST SUN FEB 27 2011/
WARM FRONT HAS REMAINED SOUTH OF KUIN...SO WILL SEE DENSE FOG LINGER
FOR AT LEAST ANOTHER HOUR OR SO TIL THUNDERSTORM COMPLEX MOVES INTO
AREA. STILL SOME UNCERTAINTY ON WHERE THUNDERSTORMS WILL TRACK...SO
JUST KEPT VCTS MENTION FROM 01Z TO 05Z...THEN LINGERING RAIN ON
BACKSIDE OF SYSTEM CHANGING TO ALL SNOW BY 11Z BEFORE COMING TO AN
END AROUND 15Z. WILL SEE CIGS SCATTER OUT BY 21Z MON. AS FOR
WINDS...TO REMAIN FROM THE NORTH...THOUGH WILL SEE GUSTS TO NEAR
25KTS DURING THE DAY ON MONDAY...BEFORE DIMINISHING AS RIDGE BUILDS
IN. AS FOR KCOU...INITIAL COMPLEX MAY REMAIN NORTH OF TAF SITE...SO
FOR NOW JUST HAVE VCTS WITH ADDITIONAL ACTIVITY POSSIBLE TIL FRONT
MOVES THROUGH AROUND 05Z. THEN SEE LINGERING LIGHT RAIN...CHANGING
TO SNOW BY 12Z MON BEFORE COMING TO AN END. WINDS AT KCOU TO REMAIN
FROM THE SOUTH TIL FRONT MOVES THROUGH...THEN VEER TO THE NORTH.
PLEASE REFER TO THE STL DISCUSSION BELOW FOR SUS INFORMATION.
SPECIFICS FOR KSTL...
FOR STL METRO AREA...SOME SHOWERS AND STORMS HAVE DEVELOPED TO THE
SOUTHWEST OF AREA...BUT FEEL BEST CHANCES OF SEVERE WEATHER WILL BE
BETWEEN 04Z AND 07Z. ACTIVITY TO PERSIST OVER REGION THROUGH 09Z
WHEN COLD FRONT MOVES THROUGH. EXACT TIMING AND COVERAGE OF STORMS
STILL UNCERTAIN...SO FOR NOW JUST HAVE VCTS MENTIONED IN TAF...THEN
UPDATE AS NEEDED. ONCE FRONT MOVES THROUGH WILL SEE LINGERING RAIN
WITH IT CHANGING OVER TO LIGHT SNOW AND SLEET TOWARDS DAYBREAK
BEFORE COMING TO AN END. AS FOR WINDS...TO PERSIST FROM THE
SOUTH...THEN GRADUALLY VEER TO THE SOUTHWEST...THEN TO THE NORTH
BEHIND THE FRONT. WILL SEE GUSTS TO NEAR 25KTS DURING THE DAY ON
MONDAY...BEFORE DIMINISHING AS RIDGE BUILDS IN AND CIGS SCATTER OUT
AROUND 23Z MON.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 4 AM CST MONDAY FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
MONITEAU MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY
MO.
IL...FLOOD WATCH UNTIL 4 AM CST MONDAY FOR ADAMS IL-BROWN IL-CALHOUN
IL-GREENE IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Feb 27, 9:22 PM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 922 PM CST SUN FEB 27 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 922 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS ONGOING AND IS EXPECTED TO CONTINUE INTO THE EARLY MORNING HOURS OF MONDAY. FOR AREAS MAINLY NORTH OF INTERSTATE 70...LARGE HAIL IS EXPECTED TO BE THE MAIN SEVERE THREAT. FOR AREAS ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR...THE SEVERE THREATS WILL INCLUDE LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A FEW TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE COMBINATION OF SATURATED GROUND OR PARTIALLY FROZEN GROUND WITH EXISTING AND MELTING SNOW COVER AND A PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS WILL RESULT IN AN INCREASED RISK FOR FLOODING FROM STREAMS AND SMALL RIVERS TONIGHT FOR AREAS IN NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. PLEASE SEE THE FLOOD WATCH PRODUCT FOR FURTHER INFORMATION. ENOUGH COLD AIR WILL SPILL IN BEHIND THE FRONT TO POSSIBLY CHANGE THE PRECIPITATION OVER TO FREEZING RAIN...SLEET...OR SNOW AFTER MIDNIGHT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. ONLY SLIGHT ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW AND SOME SLEET IS EXPECTED FOR MONDAY MORNING MAINLY FOR AREAS IN CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI. SNOW ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ANYTIME FROM THIS AFTERNOON THROUGH TONIGHT. TES
In the hours before
Local storm report, Feb 27, 11:34 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST 1 SSW HAZELWOOD 38.76N 90.37W
02/27/2011 M67 MPH ST. LOUIS MO ASOS
&&
CARNEYLocal storm report, Feb 27, 11:36 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FUNNEL CLOUD ST. LOUIS 38.64N 90.24W
02/27/2011 ST. LOUIS CITY MO TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER NORTH ST. LOUIS CITY NEAR
LAFAYETTE SQUARE
&&
CARNEYLocal storm report, Feb 27, 11:39 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST PEVELY 38.29N 90.40W
02/27/2011 E45 MPH JEFFERSON MO TRAINED SPOTTER
&&
BYRDLocal storm report, Feb 27, 11:43 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST COLLINSVILLE 38.68N 90.00W
02/27/2011 E60 MPH MADISON IL TRAINED SPOTTER
&&
CARNEYLocal storm report, Feb 27, 11:45 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG EDWARDSVILLE 38.80N 89.97W
02/27/2011 MADISON IL TRAINED SPOTTER
TREES DOWN
&&
CARNEYLocal storm report, Feb 27, 11:46 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND GST EAST ST. LOUIS 38.61N 90.13W
02/27/2011 E70 MPH ST. CLAIR IL TRAINED SPOTTER
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:26 PM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 49 min |
| Feb 27, 6:57 PM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 15 min |
| Feb 27, 7:38 PM CST | Severe Thunderstorm Warning | LSX | Marion, Ralls | 37 min |
| Feb 27, 8:02 PM CST | Tornado Warning | LSX | Pike | 28 min |
| Feb 27, 8:13 PM CST | Areal Flood Advisory | LSX | Marion | 4 hr |
| Feb 27, 8:25 PM CST | Severe Thunderstorm Warning | LSX | Pike | 35 min |
| Feb 27, 9:50 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 40 min |
| Feb 27, 9:54 PM CST | Tornado Warning | LSX | Cole, Gasconade, Osage | 36 min |
| Feb 27, 10:19 PM CST | Tornado Warning | LSX | Franklin, Gasconade, Warren | 41 min |
| Feb 27, 10:25 PM CST | Tornado Warning | LSX | Franklin, Gasconade | 50 min |
| Feb 27, 10:47 PM CST | Tornado Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren, City of Saint Louis | 43 min |
| Feb 27, 11:05 PM CST | River Flood Warning | LSX | Marion | 35 hr |
| Feb 27, 11:11 PM CST | River Flood Warning | LSX | Lincoln | 35 hr |
| Feb 27, 11:11 PM CST | River Flood Warning | LSX | Marion | 35 hr |
| Feb 27, 11:11 PM CST | River Flood Warning | LSX | Monroe | 4 days |
| Feb 27, 11:18 PM CST | Tornado Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 42 min |
| Feb 28, 12:06 AM CST | Severe Thunderstorm Warning | LSX | Washington | 39 min |
| Feb 28, 12:18 AM CST | Tornado Warning | LSX | Iron, Reynolds | 42 min |
| Feb 28, 12:23 AM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 52 min |
| Feb 28, 12:44 AM CST | Tornado Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 46 min |
| Feb 28, 2:19 AM CST | River Flood Warning | LSX | Saint Charles | 4 days |
| Feb 28, 6:46 AM CST | River Flood Warning | LSX | Marion | 29 hr |
| Feb 28, 6:46 AM CST | River Flood Warning | LSX | Pike | 38 hr |
| Feb 28, 6:46 AM CST | River Flood Warning | LSX | Pike | 52 hr |
| Feb 28, 10:38 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Feb 28, 11:43 AM CST | River Flood Warning | LSX | Lincoln | 47 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.